MathSciNet Relay Station
MathSciNet bibliographic data
MR1255925 (95a:55024) 55P62 (57R15)
Grivel, Pierre-Paul Algèbres de Lie de dérivations de certaines algèbres pures. (French) [Lie algebras of derivations of some pure algebras] J. Pure Appl. Algebra 91 (1994), no. 1-3, 121–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement